Creator/Author/Editor: Erbay, Hüsnü A.
Erbay, Hüsnü A. and Erbay, Saadet and Erkip, Albert (2015) Existence and stability of traveling waves for a class of nonlocal nonlinear equations. Journal of Mathematical Analysis and Applications, 425 (1). pp. 307-336. ISSN 0022-247X (Print) 1096-0813 (Online)
Babaoğlu, Ceni and Erbay, Hüsnü A. and Erkip, Albert (2013) Global existence and blow-up of solutions for a general class of doubly dispersive nonlocal nonlinear wave equations. Nonlinear Analysis: Theory, Methods & Applications, 77 . pp. 82-93. ISSN 0362-546X
Erbay, Hüsnü A. and Erkip, Albert and Muslu, Gülçin M. (2012) The Cauchy problem for a one dimensional nonlinear elastic peridynamic model. Journal of Differential Equations, 252 (8). pp. 4392-4409. ISSN 0022-0396
Erbay, Hüsnü A. and Erbay , Saadet and Erkip, Albert (2011) The Cauchy problem for a class of two-dimensional nonlocal nonlinear wave equations governing anti-plane shear motions in elastic materials. Nonlinearity, 24 (4). pp. 1347-1359. ISSN 0951-7715
Duruk, Nilay and Erbay , Hüsnü A. and Erkip, Albert (2010) Global existence and blow-up for a class of nonlocal nonlinear Cauchy problems arising in elasticity. Nonlinearity, 23 (1). pp. 107-118. ISSN 0951-7715
Duruk, Nilay and Erkip, Albert and Erbay, Hüsnü A. (2009) A higher-order Boussinesq equation in locally non-linear theory of one-dimensional non-local elasticity. IMA Journal of applied mathematics, 74 (1). pp. 97-106. ISSN 0272-4960
Duruk, Nilay and Erkip, Albert and Erbay, Hüsnü A. (2007) Cauchy problem for a higher-order Boussinesq equation. In: 6th International Congress on Industrial and Applied Mathematics (ICIAM 07), Zurich